# SDR CA081110001

- Difficulty date: November 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,623 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: C362042702
- Condition: Incorrect
- Location: Ulb
- Component: Ulb, Dhav
- Component part number: ELP362D
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

(CAN) WRONG BATTERY INSTALLED IN UNIT.  CORRECT BATTERY INSTALLED INTO ULB. REF WO NR 214939
